It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1Showing 1 - 10 of 10 for bleeding after rough sex. (0.036 seconds)


... Any bleeding after sex is a cause for alarm (unless it's during your period...then its expected). I would definately go see your gyno, since there is a slight chance it could have been a warning sign for cervical dysplasia. (7 replies)
... e pills 3 months to start working correctly anyway but since you messed up on time that is what I'm saying is wrong with you so just continue taking them and the bleeding should stop in a couple of weeks max. ... (7 replies)
... I started a new pill about 3 months ago and I really like it. Although something happened that I need advice on. My Husband was a little rough with me today and after my orgasm he pulled out and wiped me off with his hand there was blood all over his hand. ... (7 replies)

... I know what a pap smear is and I get it done every year, in fact I just had an exam about 3 months ago, right before my new pill was prescribed to me. Didn't hear from my doctor, I'm assuming I'm fine, she always follows up with me. Thanks for the response though. (7 replies)
... Cervical dysplasia is what they are testing for each year when you get a pap smear. If you didn't know what a pap smear is, the take cells from your cervix (pap smear) and look at them under a microscope. If the cells don't look like they should, your gyno will call you up and tell you your pap smear came out abnormal. Cervical dysplasia is cells on your cervix, that... (7 replies)
... What exactly is cervical dysplasia? (7 replies)
... Thanks for your help. Although should I still take the pill for the next couple days, maybe it will go away..... (7 replies)
... I just had something kindof like this happen to me. I took my pill just two hours later than normal and I ended up having a complete period that lasted for almost 2 weeks! So for you, I'm pretty sure this is all this is, just a little period coming through. So don't worry but if it doesn't stop within a couple of weeks I would definitely consult your gyno. Just don't... (7 replies)
... It could be just breakthrough bleeding which is a side effect of all birth control pills. If you JUST started birth control this month for the first time then that is what I would say it is. ... (6 replies)
... It was a rough visit to the doctor today, and she pretty much gave me free samples and shoved me out the door. ... (0 replies)




Pages: 1

All times are GMT -7. The time now is 08:42 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!